# SDR JJBA20250723090

- Difficulty date: July 15, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Partition
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FR 61 FRAME PARTITION FOUND CORRODED AT FLOOR LEVEL.  LT FR 61 FRAME, PARTITION REMOVED AND REPLACED.
